# SDR VNAA2019051099907

- Difficulty date: May 10, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N247JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7922
- Aircraft time: 35,667 hours, 35,283 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 601R75262155
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD SYS NR 3 PRESSURE TRANSDUCER Z-BRACKET CRACKED IN RT MLG WHEEL WELL CEILING. C/A: REMOVED AND REPLACED Z-BRACKET IAW SRM 51-42-06 AND 51-42-04.
